Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Complementary Medicine

Vitamin D Dosage Dangers

05/30/2008

Question:

I am a 32 year-old female. I recently found out I am deficent in Vitamin D. My endocronologist has put me on a supplement. He has me on 150,000 units of Vitamin D a week. I am concerned that this might be too high of a dose, so can you tell me if it is and what risks or complications may come with taking too much Vitamin D? Also, if it is too high, then how do I talk with my doctor about correcting the situation without making him upset? Thank you.

Answer:

Yes, it sound like a high dose, so discuss your concerns with your doctor.

For more information:

Go to the Complementary Medicine health topic, where you can:

Response by:

Glen F Aukerman, MD, DABFP Glen F Aukerman, MD, DABFP
Professor of Family Medicine
College of Medicine
The Ohio State University